Persevere with dosage or increase dosage?
Thanks very much for your wonderful site. I was on Yaz for nearly 3 years before stopping because of terrible anxiety and mood swings. The few benefits Yaz gave me: clear skin, no periods, and gorgeous thick hair. About a year after stopping Yaz, my hair started falling out and getting thinner. It's continued for nearly two years now (not only head hair, but arms, legs, everywhere the hair has become finer and thinner! Even the fuzz on my face became finer!). I'm 30 years old and my hair looks like that of an 80-year-old (texture of cotton candy). After finding your site, I decided to try bio-identical progesterone cream last month. Like instructed, I only used on the last 14 days of my cycle (I have a 28 day cycle). I used 120 mg daily (divided into 2 doses). I got many of the estrogen dominant symptoms you say can occur - bad cramping (I usually don't have bad cramps), emotional, water retention. I've put on about 6 pounds that I cannot lose, despite exercise and diet, and the texture of my hair has gotten even finer. You say if estrogen symptoms occur to increase the dosage and persevere with symptoms...but I'm wondering if I should just persevere with this dosage, 120 mg, since it's within the 100-200mg dose you recommend, and see if symptoms resolve before upping the dose.